MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET DCI-P; OXIMETER

MASIMO - 40 PARKER RD SET DCI-P; OXIMETER
Model Number 4051
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Seizures (2063)
Date of Event 04/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported that 6 additional rd dcis were not working.This customer has had previous complaints about rd dcis breaking down much more quickly than the lncs equivalent.Per the customer: "ironically, we found out that 2 more non-disposable probes were not working yesterday after a medical emergency of a patient seizuring in our adjacent xray department.Staff were getting frustrated as they had 3 monitors and 3 different sat probes that there were trying to use to get an oximetry reading.After much time and delay, it was determined that 2 of the 3 probes were not working.They lit up but did not register a reading.I think i have 6 here in my office that have not had longevity with us.This clinical situation sure highlighted our challenges with these probes.".

Brand Name
RD SET DCI-P
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6580005
Report Number2031172-2017-00587
Device Sequence Number115833
Product Code DQA
UDI-Device Identifier00843997009850
UDI-Public(01)00843997009850(11)170201(10)R17BXK
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4051
Device Catalogue Number4051
Device Lot NumberR17BXK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2017
Initial Report FDA Received Date05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;